... me insomnia at night. Anyone else have that problem?
It made me really tired for the first few days so I took it at night and then it suddenly made me wired so I started taking it in the morning and after a couple months it stopped really affecting my energy at all
Nikki; Being you are also just starting this medication many times you do get side effects like this to start but normally these go away in the first couple of weeks if not then check with the doctor and if your taking it in the morning you could start to take it at night but keep it at about the same time each day.But if it does get to bad just call your doctor and let the doctor know but try to give it a week or so and see if some of these side effects start to go away. good luck
- Strattera Information for Consumers
- Strattera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Oct 2011 • 1 answer
Updated 28 Nov 2010 • 2 answers
Updated 8 Sep 2011 • 1 answer
Updated 14 Dec 2012 • 3 answers
Updated 14 Feb 2017 • 1 answer